Numerical Method for the Solution of a Hypersingular Integral Equation of the Second Kind
AbstractА numerical method for the solution of a hypersingular integral equation of the second kind obtained as a generalization of the well-known method is proposed. The existence and uniqueness theorem is proved under additional assumptions. The rate of convergence of an approximate solution to the exact solution is obtained.
How to Cite
Kostenko, A. V. “Numerical Method for the Solution of a Hypersingular Integral Equation of the Second Kind”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 9, Sept. 2013, pp. 1236–1244, https://umj.imath.kiev.ua/index.php/umj/article/view/2504.